U.S. doctors online nowAsk doctors free
New York, NY
A 42-year-old female asked:

Yesterday i received a cortisone shot for what i thought was cystic acne above eyebrow. today the area is larger and red and painful. dime size. help!

2 doctor answers2 doctors weighed in
Dr.
A Verified Doctoranswered
A US doctor answeredLearn more
Possible infection: Pain and redness might indicate infection. Call the clinic and seek urgent medical opinion to see if antibiotics are needed
Dr. Richard Zimon
Internal Medicine 59 years experience
This may: be an allergic reaction (not to the cortisone but to the "vehicle" (material) the cortisone was dissolved in! Alternatively it could be an infection! Contact the Dermatologist who injected you and in the meantime HOT MOIST PACKS may help! Hope it does! Dr Z

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 9, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.